# SDR UHLA201601160010

- Difficulty date: January 16, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 16,983 hours, 12,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED TRACK RT AT FRAME 17.  REPAIRED TRACK RT BY CUTOUT AND DOUBLER AND LT ANGLE INSTALLED IAW ETD2016-170-002611 ON TRACK RIGHT.
